Mathematische Zeitschrift

, Volume 200, Issue 4, pp 511–525

Unique disintegration of arbitrary positive definite functions on *-divisible semigroups

  • Torben M. Bisgaard
  • Paul Ressel
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1989

Authors and Affiliations

  • Torben M. Bisgaard
    • 1
  • Paul Ressel
    • 2
  1. 1.Københavns Universitets Matematiske InstitutKøbenhavnDanmark
  2. 2.Mathematisch-Geographische Fakultät der Katholischen Universität EichstättEichstättBundesrepublik Deutschland

Personalised recommendations